Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Theory of damped wave models with integrable and decaying in time speed of propagation

Texto completo
Autor(es):
Ebert, Marcelo Rempel ; Reissig, Michael
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Hyperbolic Differential Equations; v. 13, n. 2, p. 417-439, JUN 2016.
Citações Web of Science: 6
Resumo

We study the Cauchy problem for damped wave equations with a timedependent propagation speed and dissipation. The model of interest is u(tt) - a(t)(2) Delta u + b(t)u(t) = 0, u(0, x) = u(0)(x), u(t)(0, x) = u(1)(x). We assume a is an element of L-1(R+). Then we propose a classification of dissipation terms in noneffective and effective. In each case we derive estimates for kinetic and elastic type energies by developing a suitable WKB analysis. Moreover, we show optimality of results by the aid of scale-invariant models. Finally, we explain by an example that in some estimates a loss of regularity appears. (AU)

Processo FAPESP: 13/20297-8 - Estimativas do tipo L^p-L^q para equações diferenciais parciais hiperbólicas
Beneficiário:Marcelo Rempel Ebert
Linha de fomento: Bolsas no Exterior - Pesquisa